Blurry vision on Tecfidera?

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Blurry vision on Tecfidera?

Postby Schelle » Sat Jul 20, 2013 1:31 pm

Has anyone experienced blurry vision or worsening eyesight after starting the higher dose?
I experience all of the flushing (face looks like I've had a serious allergic reaction or a severe sunburn) which is wonderful to deal with while at work. I also have the itching and stomach upset.
I fell for the first time in almost 4 years during the first week on the starter dose.
My fatigue has increased dramatically as has the pain and numbness/tingling in my legs and feet.
I can cope with all of these annoying issues; I'm worried about the med causing eyesight problems.
Thanks for any insight. Oh, by the way I am violently allergic to ibuprofen and aspirin.
Schelle
Newbie
 
Posts: 1
Joined: Sat Jul 20, 2013 1:10 pm

Advertisement

Re: Blurry vision on Tecfidera?

Postby Ladymac » Sun Jul 21, 2013 11:12 am

Hi Schelle,

I haven't heard about the eyesight or blurry vision due to the medication. However, I would contact your MS Neurologist Specialist in case he/she wants to see you that you may be exacerbating (not due to the medication, due to MS).

Check out my TOPIC on this website on timing of taking the medication and diet that has worked well for me and others. Obviously you can't do the aspirin or ibuprofen, but anything you take or medication you should work that out with your MS Neurologist Specialist.

tecfidera-bg-12-dimethyl-fumarate-f52/topic22462.html

Perhaps some of the suggestions from several of us might help you minimize or eliminate some of the side effects.

Also, www.tecfidera.com has 24 hour nurse line you can look up the number there for any clinical questions.

Good Luck and Good Health to you.

Blessings,
Blessings,

Ladymac
RRMS diagnosed 2006
Tecfidera Started April 2013
:)
User avatar
Ladymac
Family Elder
 
Posts: 128
Joined: Thu Jun 06, 2013 7:00 am

Re: Blurry vision on Tecfidera?

Postby littlered13 » Tue Aug 06, 2013 5:23 pm

How is your double vision? I have been on Tecfidera for one week now and woke up with blurry vision in both eyes. The blurriness is so bad that I can't even see with my glasses.

Now, I do experience residual symptoms because I have had optic neuritis in both eyes which caused blindness in my right eye (vision came back).

This is a little different though. Usually when I experience the residual symptoms, it will only come on after I have been in the heat or have over worked my body. I have done neither.

I'm going to call my neuro tomorrow. It just may be from the MS who knows.
User avatar
littlered13
Getting to Know You...
 
Posts: 23
Joined: Wed Feb 16, 2011 4:00 pm

Re: Blurry vision on Tecfidera?

Postby Ladymac » Thu Aug 08, 2013 3:15 pm

Hi there,

I know I had a lot of things that in the beginning I didn't know if I was just over sensitive to being on a new med, or if I was coming down with something, and I did have a couple bouts of weird "star bursts" eyesight but I haven't had it since. I shrugged it off as being new medicine adjusting with my other meds and I checked my BP was fine.

Please give us some feedback, what did your neuro say about it?

Blessings,
Blessings,

Ladymac
RRMS diagnosed 2006
Tecfidera Started April 2013
:)
User avatar
Ladymac
Family Elder
 
Posts: 128
Joined: Thu Jun 06, 2013 7:00 am

Re: Blurry vision on Tecfidera?

Postby dstanner » Wed Sep 11, 2013 5:30 pm

I started Tecfidera in July and am really struggling with blurry vision. Has anyone else experienced this?
dstanner
Newbie
 
Posts: 1
Joined: Wed Sep 11, 2013 5:21 pm

Re: Blurry vision on Tecfidera?

Postby Ladymac » Thu Sep 12, 2013 3:19 am

Welcome dstanner,

Yes, in the beginning a I had a few bouts of star bursts in my eye sight. That part did settle down. Have you checked your BP? I always had it when I was up and walking around. I would lay down for a bit and make sure I was staying hydrated and it would go away.

Please let your Neuro know this is happening.

Best Regards,
Blessings,

Ladymac
RRMS diagnosed 2006
Tecfidera Started April 2013
:)
User avatar
Ladymac
Family Elder
 
Posts: 128
Joined: Thu Jun 06, 2013 7:00 am

Re: Blurry vision on Tecfidera?

Postby Tif » Sun Sep 15, 2013 9:59 am

Hi Schelle,
I too was having blurry vision after starting tecfidera.
Tif
Family Member
 
Posts: 50
Joined: Fri Sep 13, 2013 8:34 am


Return to Tecfidera (BG-12, dimethyl fumarate)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users